ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Pingali, Vamsi P (2019) A note on the deformed Hermitian Yang-Mills PDE. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 64 (3). pp. 503-518.

Chandel, Vikramjeet Singh (2018) The three-point Pick-Nevanlinna interpolation problem on the polydisc. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 63 (9). pp. 1341-1352.

Bharali, Gautam and Biswas, Indranil and Schumacher, Georg (2017) A criterion for a degree-one holomorphic map to be a biholomorphism. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 62 (7). pp. 914-918.

Bharali, Gautam and Sridharan, Shrihari (2016) The dynamics of holomorphic correspondences of P1: invariant measures and the normality set. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 61 (12). pp. 1587-1613.

Dhanya, R and Sarkar, Abhishek (2015) Isolated singularities of polyharmonic operator in even dimension. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 61 (1). pp. 55-66.

Balakumar, GP (2014) Model domains in C-3 with abelian automorphism group. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 59 (3). pp. 369-411.

Biswas, Chandan (2014) A simple Kontinuitatssatz. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 59 (7). pp. 1031-1042.

This list was generated on Tue Jul 5 19:13:12 2022 IST.